Let X be a Fano manifold of pseudoindex i_X whose Picard number is at least two and let R be an extremal ray of X with exceptional locus Exc(R). We prove an inequality which bounds the length of R in terms of i_X and of the dimension of Exc(R) and we investigate the border cases. In particular we classify Fano manifolds X of pseudoindex i_X obtained blowing up a smooth variety Y along a smooth subvariety T such that dim T < i_X.

Fano manifolds with long extremal rays / Andreatta, Marco; Occhetta, Gianluca. - In: THE ASIAN JOURNAL OF MATHEMATICS. - ISSN 1093-6106. - STAMPA. - 2005, 9:4(2005), pp. 523-543.

Fano manifolds with long extremal rays

Andreatta, Marco;Occhetta, Gianluca
2005

Abstract

Let X be a Fano manifold of pseudoindex i_X whose Picard number is at least two and let R be an extremal ray of X with exceptional locus Exc(R). We prove an inequality which bounds the length of R in terms of i_X and of the dimension of Exc(R) and we investigate the border cases. In particular we classify Fano manifolds X of pseudoindex i_X obtained blowing up a smooth variety Y along a smooth subvariety T such that dim T < i_X.
4
Andreatta, Marco; Occhetta, Gianluca
Fano manifolds with long extremal rays / Andreatta, Marco; Occhetta, Gianluca. - In: THE ASIAN JOURNAL OF MATHEMATICS. - ISSN 1093-6106. - STAMPA. - 2005, 9:4(2005), pp. 523-543.
File in questo prodotto:
File Dimensione Formato  
AsianJournal.pdf

accesso aperto

Tipologia: Versione editoriale (Publisher’s layout)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 790.07 kB
Formato Adobe PDF
790.07 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/23081
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 9
social impact